×

zbMATH — the first resource for mathematics

Synchronization of two coupled fractional-order chaotic oscillators. (English) Zbl 1077.70013
The authors study the master-slave synchronization of coupled fractional order chaotic oscillators. The authors find that two fractional-order chaotic oscillators can be brought to an exact synchronization with appropriate coupling strength. As the increasing of system order, the process of synchronization of two coupled fractional order \((q>3)\) oscillators can be smooth and stable.

MSC:
70K55 Transition to stochasticity (chaotic behavior) for nonlinear problems in mechanics
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bagley, R.L.; Calico, R.A., Fractional order state equations for the control of viscoelastically damped structures, J guidance, control dynamics, 14, 2, 304-311, (1991)
[2] Ichise, M.; Nagayanagi, Y.; Kojima, T., An analog simulation of noninteger order transfer functions for analysis of electrode processes, J electroanal chem interfacial electrochem, 33, 253-265, (1971)
[3] Heaviside, O., Electromagnetic theory, (1971), Chelsea New York · JFM 30.0801.03
[4] Hartly, T.T; Lorenzo, C.F.; Qammer, H.K., Chaos in a fractional order chua’s system, IEEE trans CAS-I, 42, 8, 485-490, (1995)
[5] Ahmad, W.; Ei-Khazali, R.; Elwakil, A.S., Fractional order wien-bridge oscillator, Electron lett, 37, 18, 1110-1112, (2001)
[6] Li, C.G.; Chen, G.R., Chaos and hyperchaos in the fractional-order rossler equations, Physica A, 341, 55-61, (2004)
[7] Ahmad, W.M.; Sprott, J.C., Chaos in fractional-order autonomous nonlinear systems, Chaos, solitons and fractals, 16, 339-351, (2003) · Zbl 1033.37019
[8] Li, C.G.; Chen, G.R., Chaos in the fractional-order Chen system and its control, Chaos, solitons and fractals, 22, 549-554, (2004) · Zbl 1069.37025
[9] Ahmad, W.M.; Harb, A.M., On nonlinear control design for autonomous chaotic systems of integer and fractional orders, Chaos, solitons and fractals, 18, 693-701, (2003) · Zbl 1073.93027
[10] Pecora, L.M.; Carrol, T.L.; Pecora, L.M.; Carrol, T.L., Driving systems with chaotic signals, Phys rev lett, Phys rev A, 44, 2374-2383, (1991)
[11] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego, CA · Zbl 0918.34010
[12] Charef, A.; Sun, H.H.; Tsao, Y.Y.; Onaral, B., Fractal system as represented by singularity function, IEEE trans automatic control, 37, 9, 1465-1470, (1992) · Zbl 0825.58027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.